# SDR FDEA200904021158

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE, FWD FRAME OF CARGO DOOR, SKIN GOUGED AND SCORED AT FRAME 58.  REMOVED INTERCOSTAL AND STRAP IAW SRM 51-40-21, PARA 8.  LOCATED AND DRILLED NEW STRAP IAW SRM 51-72-10.  INSTALLED INTERCOSTAL AND STRAP IAW SRM 51-40-21, PARA 5.
